# SDR DL757020369

- Difficulty date: March 25, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N632DL
- Make and model: Boeing 757232
- Aircraft serial: 23613
- Aircraft time: 48,276 hours, 24,436 cycles
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Switch
- Part number: MS25306222
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

ON L/O CHECK, AFT CARGO LIGHT SWITCH CAUGHT ON FIRE.  REPLACED SWITCH.
